# SDR ALG2005F00062

- Difficulty date: August 25, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N41GH
- Make and model: Cessna STC206C
- Aircraft serial: 45502
- Engine: Allsn 250C28B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 174364502
- Condition: Damaged
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FUEL FILTER LIGHT ILLUMINATED.  NOTIFIED MAINTENANCE.  REMOVED FUEL FILTER AND FOUND FILTER DARKENED APPROXIMATELY 50 PERCENT.  NO SEDIMENT IN BOWL.  NO CONTAMINATES WERE FOUND IN THE AIRCRAFT FUEL SAMPLE.  INSTALLED NEW FUEL FILTER, BLED SYSTEM, C/W GROUND RUN LEAK CHECK AND AFTER FUEL SYSTEM MAINTENANCE CHECK.  NO DEFECTS NOTED.  IAW MM.  OPS CHECK FLT GOOD.  (K)
